# SDR IPXA2014012401562

- Difficulty date: January 2, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 73,550 hours, 11,178 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, RT DETACHABLE ELEVATOR L/E CHAFED DAMAGE XE 53.5.  REPAIRED ELEVATOR IAW EA 011-5520-01-A5032, REV IR AND EO MD11-5520-53207-A.
